Multiplicity of positive solutions for an indefinite superlinear elliptic problem on R N
Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 5, p. 657-672
@article{AIHPC_2004__21_5_657_0,
     author = {Du, Yihong},
     title = {Multiplicity of positive solutions for an indefinite superlinear elliptic problem on $R^N$},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {21},
     number = {5},
     year = {2004},
     pages = {657-672},
     doi = {10.1016/j.anihpc.2003.09.002},
     zbl = {02116183},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2004__21_5_657_0}
}
Du, Yihong. Multiplicity of positive solutions for an indefinite superlinear elliptic problem on $R^N$. Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 5, pp. 657-672. doi : 10.1016/j.anihpc.2003.09.002. http://www.numdam.org/item/AIHPC_2004__21_5_657_0/

[1] Alama S., Tarantello G., On semilinear elliptic equations with indefinite nonlinearities, Calc. Var. 1 (1993) 439-475. | MR 1383913 | Zbl 0809.35022

[2] Amann H., Multiple positive fixed points of asymptotically linear maps, J. Funct. Anal. 17 (1974) 174-213. | MR 350528 | Zbl 0287.47037

[3] Amann H., Lopez-Gomez J., A priori bounds and multiple solutions for superlinear indefinite elliptic problems, J. Differential Equations 146 (1998) 336-374. | MR 1631287 | Zbl 0909.35044

[4] Berestycki H., Capuzzo-Dolcetta I., Nirenberg L., Superlinear indefinite elliptic problems and nonlinear Liouville theorems, Topol. Methods Nonl. Anal. 4 (1994) 59-78. | MR 1321809 | Zbl 0816.35030

[5] Berestycki H., Capuzzo-Dolcetta I., Nirenberg L., Variational methods for indefinite superlinear homogeneous elliptic problems, Nonlinear Differential Equations Appl. 2 (1995) 553-572. | MR 1356874 | Zbl 0840.35035

[6] Berestycki H., Lions P.L., Some applications of the method of sub- and super-solutions, in: Lecture Notes in Math., vol. 782, Springer-Verlag, Berlin, 1980, pp. 16-41. | MR 572249 | Zbl 0433.35023

[7] Costa D.G., Tehrani H., Existence of positive solutions for a class of indefinite elliptic problems in RN, Calc. Var. 13 (2001) 159-189. | MR 1861096 | Zbl 1077.35045

[8] Crandall M.G., Rabinowitz P.H., Bifurcation from simple eigenvalues, J. Funct. Anal. 8 (1971) 321-340. | MR 288640 | Zbl 0219.46015

[9] Du Y., The structure of the solution set of a class of nonlinear eigenvalue problems, J. Math. Anal. Appl. 170 (1992) 567-580. | MR 1188572 | Zbl 0784.35080

[10] Du Y., Guo Y., Mountain pass solutions and an indefinite superlinear elliptic problem on RN, Topological Methods in Nonl. Anal. 22 (2003) 69-92. | MR 2037267 | Zbl 1254.35066 | Zbl 02096717

[11] Du Y., Huang Q., Blow-up solutions for a class of semilinear elliptic and parabolic equations, SIAM J. Math. Anal. 31 (1999) 1-18. | MR 1720128 | Zbl 0959.35065

[12] Y. Du, S.J. Li, Nonlinear Liouville theorems and a priori estimates for indefinite superlinear elliptic equations, preprint, Univ. of New England, 2003. | Zbl 1161.35388

[13] Du Y., Ma L., Logistic type equations on RN by a squeezing method involving boundary blow-up solutions, J. London Math. Soc. 64 (2001) 107-124. | MR 1840774 | Zbl 1018.35045

[14] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equation of Second Order, Springer-Verlag, 1977. | MR 473443 | Zbl 0361.35003

[15] Lions P.L., On the existence of positive solutions of semilinear elliptic equations, SIAM Rev. 24 (1982) 441-467. | MR 678562 | Zbl 0511.35033

[16] Marcus M., Veron L., Uniqueness and asymptotic behavior of solutions with boundary blow-up for a class of nonlinear elliptic equations, Ann. Inst. H. Poincare Anal. Nonlineaire 14 (1997) 237-274. | Numdam | MR 1441394 | Zbl 0877.35042

[17] Ouyang T., On the positive solutions of the semilinear equation Δu+λu+hup=0 on compact manifolds, Part II, Indiana Univ. Math. J. 40 (1991) 1083-1141. | Zbl 0773.35020

[18] Rabinowitz P.H., Some global results for nonlinear eigenvalue problems, J. Funct. Anal. 7 (1971) 487-513. | MR 301587 | Zbl 0212.16504

[19] Tehrani H.T., On indefinite superlinear elliptic equations, Calc. Var. 4 (1996) 139-153. | MR 1379197 | Zbl 0852.35052

[20] Whyburn G.T., Topological Analysis, Princeton Univ. Press, Princeton, 1958. | MR 99642 | Zbl 0080.15903